It is true that Tylenol and other drugs containing acetaminophen have been linked to rare but potentially fatal skin reactions. The U.S. Food and Drug Administration (FDA) has issued warnings about the risk of severe skin reactions associated with acetaminophen use, including Stevens-Johnson Syndrome (SJS), toxic epidermal necrolysis (TEN), and acute generalized exanthematous pustulosis (AGEP).
These skin reactions are rare, but they can be life-threatening. Symptoms of SJS and TEN include a rash that spreads quickly and blisters, peeling skin, and mucous membrane involvement, such as in the eyes, nose, and mouth. AGEP causes a widespread rash with small, pus-filled blisters.
If you experience any symptoms of a severe skin reaction while taking acetaminophen or any other medication, it is important to seek medical attention right away. If left untreated, these conditions can be fatal.
It’s important to note that acetaminophen is generally considered safe when taken as directed. However, it can cause liver damage in high doses or when taken with alcohol. It’s important to follow the recommended dosage instructions and talk to a healthcare provider before taking acetaminophen or any other medication.
If you believe you have suffered harm as a result of taking acetaminophen or another medication, it may be helpful to consult with an experienced attorney who can evaluate your case and advise you on your legal options. They can help you determine if you have a valid claim for damages and assist you in seeking compensation for any harm you may have suffered.
OUR ALLERGIC REACTION ATTORNEYS CAN HELP
If you or a loved one has experienced allergy injury, permanent health issues, or death after anaphylactic shock, you should contact our Pennsylvania anaphylactic shock attorneys at The Pisanchyn Law Firm so we and our team of medical experts can review your case.
Please, call toll free at 1-800-444-5309 for a free consultation. We have offices in Harrisburg, Pittsburgh, Philadelphia and Scranton and will travel to you.